# SDR CA121115011

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AF15473
- Condition: Leaking
- Location: Engine Fuel
- Part time: 1,019 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT 100 HOUR INSPECTION, OIL WAS FOUND TO BE LEAKING FROM THE FUEL PUMP DUE TO DETERIORATION OF THE DIAPHRAM.  FUEL PUMP RELACED.
